{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,12,6]],"date-time":"2025-12-06T04:34:40Z","timestamp":1764995680213},"reference-count":2,"publisher":"American Diabetes Association","issue":"3","content-domain":{"domain":["diabetesjournals.org"],"crossmark-restriction":true},"short-container-title":[],"published-print":{"date-parts":[[2003,3,1]]},"DOI":"10.2337\/diacare.26.3.956","type":"journal-article","created":{"date-parts":[[2007,3,5]],"date-time":"2007-03-05T22:51:27Z","timestamp":1173135087000},"page":"956-957","update-policy":"http:\/\/dx.doi.org\/10.2337\/ada-journal-policies","source":"Crossref","is-referenced-by-count":27,"title":["Metformin-Induced Hemolytic Anemia in a Patient With Glucose-6- Phosphate Dehydrogenase Deficiency"],"prefix":"10.2337","volume":"26","author":[{"given":"Antopolsky","family":"Meir","sequence":"first","affiliation":[{"name":"Department of Internal Medicine, Bikur Cholim Hospital, Jerusalem, Israel"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Yosef","family":"Kleinman","sequence":"additional","affiliation":[{"name":"Department of Internal Medicine, Bikur Cholim Hospital, Jerusalem, Israel"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Deborah","family":"Rund","sequence":"additional","affiliation":[{"name":"Department of Hematology, Hadassah University Hospital, Jerusalem, Israel"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Nael","family":"Da\u2019as","sequence":"additional","affiliation":[{"name":"Department of Internal Medicine, Bikur Cholim Hospital, Jerusalem, Israel"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"1167","reference":[{"key":"2022031219314463800_R1","doi-asserted-by":"crossref","unstructured":"Lin KD, Lin JD, Juang JH: Metformin induced hemolysis. N Engl J Med\u2008339:1860\u20131861, 1998","DOI":"10.1056\/NEJM199812173392517"},{"key":"2022031219314463800_R2","doi-asserted-by":"crossref","unstructured":"Kashyap AS, Kashyap S: Haemolytic anaemia due to metformin. Postgrad Med J\u200876:125\u2013126, 2000","DOI":"10.1136\/pmj.76.892.125"}],"container-title":["Diabetes Care"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/diabetesjournals.org\/care\/article-pdf\/26\/3\/956\/665405\/956.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"syndication"},{"URL":"https:\/\/diabetesjournals.org\/care\/article-pdf\/26\/3\/956\/665405\/956.pdf","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2022,3,12]],"date-time":"2022-03-12T21:07:44Z","timestamp":1647119264000},"score":1,"resource":{"primary":{"URL":"https:\/\/diabetesjournals.org\/care\/article\/26\/3\/956\/29292\/Metformin-Induced-Hemolytic-Anemia-in-a-Patient"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2003,3,1]]},"references-count":2,"journal-issue":{"issue":"3","published-print":{"date-parts":[[2003,3,1]]}},"URL":"https:\/\/doi.org\/10.2337\/diacare.26.3.956","relation":{},"ISSN":["0149-5992","1935-5548"],"issn-type":[{"value":"0149-5992","type":"print"},{"value":"1935-5548","type":"electronic"}],"subject":[],"published":{"date-parts":[[2003,3,1]]}}}